×

zbMATH — the first resource for mathematics

Über die Divisorenklassengruppen normaler komplex-analytischer Algebren. (German) Zbl 0174.33402
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Artin, M.: On isolated rational singularities of surfaces. Amer. J. Math.88, 129-136 (1966). · Zbl 0142.18602 · doi:10.2307/2373050
[2] Bourbaki, N.: Algèbre commutative, Chap. 7. Paris: Hermann 1965. · Zbl 0141.03501
[3] Brieskorn, E.: Rationale Singularitäten komplexer Flächen. Inv. math.4, 336-358 (1968). · Zbl 0219.14003 · doi:10.1007/BF01425318
[4] Godement, R.: Topologie algébrique et théorie des faisceaux. Paris: Hermann 1958. · Zbl 0080.16201
[5] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publ. math. Inst. Htes. Et. Scient.5, 233-292 (1960). · Zbl 0100.08001
[6] ??, und R. Remmert: Bilder und Urbilder analytischer Garben. Ann. of Math.68, 393-443 (1958). · Zbl 0089.06003 · doi:10.2307/1970254
[7] ?? Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003 · doi:10.1007/BF01362011
[8] Grothendieck, A.: Séminaire de géometrie algébrique, Fasc. I, II. Publ. math. Inst. Htes. Et. Scient. 1962.
[9] Gunning, R. C., and H. Rossi: Analytic functions of several complex variables. Englewood Cliffs, N.J.: Prentice-Hall 1965. · Zbl 0141.08601
[10] Hironaka, H.: Resolutions of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. of Math.79, 109-326 (1964). · Zbl 0122.38603 · doi:10.2307/1970486
[11] Kaup, L.: Eine Künnethformel für kohärente analytische Garben. Dissertation Erlangen-Nürnberg, 1965. · Zbl 0124.16402
[12] ?? Das topologische Tensorprodukt kohärenter analytischer Garben. Math. Z.106, 273-292 (1968). · Zbl 0165.09903 · doi:10.1007/BF01110276
[13] Koestner, A.: Lokale Darstellbarkeit eindimensionaler analytischer Mengen in zweidimensionalen normalen komplexen Räumen durch eine holomorphe Funktion. Schriftenreihe Math. Inst. Univ. Münster,35, 1-48 (1967). · Zbl 0155.12101
[14] Mumford, D.: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publ. math. Inst. Htes. Et. scient.9, 5-22 (1961). · Zbl 0108.16801 · doi:10.1007/BF02698717
[15] Salmon, P.: Su un problema posto da P. Samuel. Lincei-Rend. Sc. fis. mat. e nat.40, 801-803 (1966). · Zbl 0147.01601
[16] Samuel, P.: On unique factorization domains. III. J. Math.5, 1-17 (1961). · Zbl 0147.29202
[17] ?? Sur les anneaux factoriels. Bull. soc. math. France89, 155-173 (1961). · Zbl 0101.27305
[18] Scheja, G.: Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung. Math. Ann.157, 75-94 (1964). · Zbl 0136.20704 · doi:10.1007/BF01362668
[19] ?? Über Primfaktorzerlegung in zweidimensionalen lokalen Ringen. Math. Ann.159, 252-258 (1965). · Zbl 0127.01701 · doi:10.1007/BF01362442
[20] ?? Einige Beispiele faktorieller lokaler Ringe. Math. Ann.172, 124-134 (1967). · Zbl 0147.01602 · doi:10.1007/BF01350093
[21] Storch, U.: Fastfaktorielle Ringe. Schriftenreihe Math. Inst. Univ. Münster,36, 1-42 (1967).
[22] Lipman, J.: Rational singularities with applications to algebraic surfaces and unique factorization. (Wird veröffentlicht.) · Zbl 0181.48903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.